Follow
Gyula Károlyi
Gyula Károlyi
Professor of Mathematics, Eötvös University Budapest
Verified email at renyi.hu
Title
Cited by
Cited by
Year
Ramsey-type results for geometric graphs, I
G Károlyi, J Pach, G Tóth
Discrete & Computational Geometry 18 (3), 247-255, 1997
951997
A Turán-type extremal theory of convex geometric graphs
P Brass, G Károlyi, P Valtr
Discrete and Computational Geometry: The Goodman-Pollack Festschrift, 275-300, 2003
792003
Problems and results around the Erdös-Szekeres convex polygon theorem
I Bárány, G Károlyi
Japanese Conference on Discrete and Computational Geometry, 91-105, 2000
652000
Transversals of additive Latin squares
S Dasgupta, G Károlyi, O Serra, B Szegedy
Israel Journal of Mathematics 126 (1), 17-28, 2001
632001
Ramsey-type results for geometric graphs. II
G Karolyi, J Pach, G Tóth, P Valtr
Proceedings of the thirteenth annual symposium on Computational geometry, 94-103, 1997
621997
Chromatic variants of the Erdos–Szekeres theorem on points in convex position
O Devillers, F Hurtado, G Károlyi, C Seara
Computational Geometry 26 (3), 193-208, 2003
592003
Generalized and geometric Ramsey numbers for cycles
G Károlyi, V Rosta
Theoretical Computer Science 263 (1-2), 87-98, 2001
532001
An inverse theorem for the restricted set addition in abelian groups
G Károlyi
Journal of Algebra 290 (2), 557-593, 2005
382005
The Erdős-Heilbronn problem in abelian groups
G Károlyi
Israel Journal of Mathematics 139 (1), 349-359, 2004
352004
A compactness argument in the additive theory and the polynomial method
G Károlyi
Discrete mathematics 302 (1-3), 124-144, 2005
322005
Cauchy-Davenport theorem in group extensions
G Károlyi
292005
A simple proof of the Zeilberger–Bressoud 𝑞-Dyson theorem
G Károlyi, Z Nagy
Proceedings of the American Mathematical Society 142 (9), 3007-3011, 2014
272014
Point Configurations in d-Space without Large Subsets in Convex Position
G Károlyi, P Valtr
Discrete & Computational Geometry 30, 277-286, 2003
272003
A new approach to constant term identities and Selberg-type integrals
G Károlyi, ZL Nagy, FV Petrov, V Volkov
Advances in Mathematics 277, 252-282, 2015
242015
Ramsey-remainder for convex sets and the Erdős–Szekeres theorem
G Károlyi
Discrete applied mathematics 109 (1-2), 163-175, 2001
242001
On point covers of multiple intervals and axis-parallel rectangles
G Károlyi, G Tardos
Combinatorica 16 (2), 213-222, 1996
201996
On restricted set addition in abelian groups
G Károlyi
Ann. Univ. Sci. Budapest. Eötvös Sect. Math 46, 47-54, 2003
182003
Constant term identities and Poincaré polynomials
G Károlyi, A Lascoux, S Warnaar
Transactions of the American Mathematical Society 367 (10), 6809-6836, 2015
172015
A note on the Hopf–Stiefel function
G Károlyi
European Journal of Combinatorics 27 (7), 1135-1137, 2006
142006
On a graph colouring problem
M Cochand, G Károlyi
Discrete mathematics 194 (1-3), 249-252, 1999
121999
The system can't perform the operation now. Try again later.
Articles 1–20